Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking mylan meloxicam for severe pain in the neck. Tingling sensation persisting in the neck and chest. Due to medication?

Hi, I have been taking Mylan-Meloxicam 15 mg, plus Mylan- Cyclobenzaprine 10mg, plusTylenol with codeine #3 30mg for last one week as prescribed by a Dr. for acute neck pain on left. The pain has subsided abit but I have tingling sensation on te neck and feel like it s travelling down to my chest. Is this related to the meds or is this normal?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.

Thanks for calling.

I appears that you have cervical spondylosis, not responding to medical treatment, with oral medication. You may need to have injections of high potency becomplex, taken as a course. Use of pragabolin may help you to get complete relief.

If it is still recurring you may need traction or some other measures of physiotharapy.

I advise you to consult an orthopedic surgeon, for diagnosis and treatment. You may need to have C.T.scan for confermation of the diagnosis, and planing the treatment.

Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor